Upper endpoint estimates and extrapolation for commutators
; Rivera Ríos, Israel Pablo Otros responsables
Fecha
2023-09-21
Editorial
Union Matematica Argentina
Revista
Revista de la Union Matematica Argentina
Título del libro
Nombre del evento
Fecha del evento
Institución organizadora
ISSN
0041-6932
eISSN
1669-9637
ISBN
Idioma
Inglés
Tipo del evento
Clasificación temática
Palabras clave
Resumen
In this note we revisit the upper endpoint estimates for commutatorsfollowing the line by Harboure, Segovia, and Torrea [Illinois J. Math.41 no. 4 (1997), 676–700]. Relying upon the suitable BMO subspace suitedfor the commutator that was introduced in Accomazzo’s PhD thesis (2020),we obtain a counterpart for commutators of the upper endpoint extrapolationresult by Harboure, Macías and Segovia [Amer. J. Math. 110 no. 3 (1988),383–397]. Multilinear counterparts are provided as well.
Colecciones
Aprobación
Revisión
Complementado por
Referenciado por
Licencia Creative Commons
Excepto donde se indique lo contrario, la licencia de este ítem se describe como by-nc-sa
